MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Medicina · 2016

[Pulmonary embolism after endoscopic injection with N-butyl-2-cyanoacrylate for gastric varices].

Robaina Gabriela, Albertini Ricardo, Carranza Martín, Herrena Najum Pablo

Клинический случайСтатьяПеревод в очереди

Аннотация

Gastric varices occur in one-third of patients with portal hypertension. Bleeding from gastric varices remains a significant cause of death. Currently the first-line of treatment for gastric varices is endoscopic obliteration with N-butyl-2-cyanoacrylate. Though relatively safe, this option has several well-known complications. We report the case of a 61-year-old male patient with cryptogenic cirrhosis, who presented with fever, tachycardia and hypoxemia after endoscopic obliteration with N-butyl-2-cyanoacrylate. Radiographic findings were consistent with pulmonary embolism of the sclerosing substance. The aim of this case report is to emphasize the clinical and radiological findings of this complication in order to distinguish it from other similar medical conditions and prevent a delay in diagnosis.

Для цитирования: Robaina Gabriela, Albertini Ricardo, Carranza Martín, Herrena Najum Pablo. [Pulmonary embolism after endoscopic injection with N-butyl-2-cyanoacrylate for gastric varices].. Medicina. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.